MathSciNet Relay Station
MathSciNet bibliographic data
MR101557 (21 #367) 60.00
Burke, C. J.; Rosenblatt, M. A Markovian function of a Markov chain. Ann. Math. Statist. 29 1958 1112–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement